# SDR CA130715013

- Difficulty date: July 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE AFTER SMOKE REPORT IN THE CABIN FOLLOWED BY A LT PACK TEMP" C, MSG ON ED1 AFTER LT ENGINE START.  MAINTENANCE DEFERRED NR 1 PACK IAW MEL 21-51-1.
